# SDR ASOA201712111006

- Difficulty date: December 11, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6705331395
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CORRODED AT FRAME 661 FWD & AFT SIDES BTW STR 26L-26R. CUT AWAY DAMAGED AREA, SPLICED IN LOCALLY FABBED COMPONENTS PER EC/TC REO 670-53-31-395.
